What causes inability to attain orgasm while on treatment for social anxiety disorder?
Hi, I am a 21 yr old male currently on paroxetine to treat my social anxiety disorder. although i enjoy the effects of the pill and see improvement in my anxiety, it also comes with some unfortunate side effects. I have seemingly lost the ability to orgasm and have noticed a knock on my libido and have also seemed to loose the effectiveness of my erections. I am in a monogamous relationship and im looking for ways i can overcome these problems without getting off of the paroxetine, thank you.
Hello. I have reviewed your query and here is my advice. Please do not get overawed. The condition will revert to normal when you used to the medicine and actual psychological conditions. Hope I have answered your query. You can contact me for treatment options. Let me know if I can assist you further. Regards, Dr. K. V. Anand
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]